Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had alzheimer's. Why is skin so soft that bones can be seen?

Hi Dr .Prabhakar, My name is Raul, My mum (Age:64yrs)had Alzheimer disease since 4 years, our doc in delhi gave us rozat 10, since 4 yrs she is taking rozat and some additional medication , recently we realised that her skin is so soft as can see bones & skin seperation. As same time somebody guided us to get homeopathy med as it had 100% positive results for Alzheimer, so we started since 4 month but homeopathy doc told us to continue Alopathy on the same time but reduce it in the span of time, which I started we done half of the doses of each medicine.....just want to know is it correct way, am i done right as homopathy is also going on......Doc please advise me....kind regards
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It is not a usual part to find thin skin in association with alzheimer's disease. This can be a usual thing to find it as a normal aging process. You apply a good moisturizing cream for 4-5 times or can apply simple white petroleum gelly for the same frequency. Give her the best diet with proteins.
Answered: Sat, 28 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor